# SDR IU6R170555P

- Difficulty date: August 20, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: 69B800021
- Part serial: SAM461
- Condition: Bent
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65B0150416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IS BENT.  UNIT WAS ASSEMBLED IN INCORRECT OR PER PREVENTING FULL RETRACT AND ALLOWING PISTON TO HAVE EXCESSIVE SIDE PLAY.  ASSEMBLE UNIT CORRECTLY IAW HM.
